Shaky and feeling odd today

Oct 09, 2009 - 3 comments
Tags:

high blood pressure

,

heart rate

,

lightheaded

,

shaky

,

Upset stomach



BP is high today.  I thought maybe my sugar was running low or something, it's 98.  Not that. My BP has my body shaking I think.  Giving it an hour or two.  Grrrr.  

A couple hours later.  Just feel odd today.  Lightheaded and upset stomach.  BP has finally droped; but, still high.  HR has droped low for me.  It's now 150/100 with a heart rate of 66. Sigh.  

Me967 BP Tracker
Comments
Post a Comment
458072_tn?1291418786
by peggy64, Oct 10, 2009
Hey, try to get some rest today, and not stress to much...(yeah right). If it keeps up this high you do need to see the dr. Hope you feel better, soon....Peggy

390388_tn?1279639813
by Me967, Oct 10, 2009
Hi Peggy,  it's been a while.  I hope you are sleeping better now.

As for this journal.  When I first typed this out I was trembling and didn't know why.  I was not cold; yet my body was shaking.  It was an odd feeling.  As I said I thought it was my sugar.  
Well being that I take Levothyroxine, I wait an hour or two later and then take my BP meds.  It was then that I noticed I missed my PM blood pressure pills the night before.  I used to make it climb before if I missed them but not in the 179/111 range.  Ouch.  It took a full day for the chest pain, palps and zingers to ease up.  DAH.  I will have to just not forget my pills ever again is all.  LOL  Stupid me.  I swear I'm loosing my brain anymore.  

Thank you for caring and replying though.  HUGS;  Amy.

458072_tn?1291418786
by peggy64, Oct 10, 2009
Hi Amy, I would chastise you for forgetting your medicine, but that would so hypocritical of me. I forget seizure meds sometimes.  That is just another symptom we have to put up with from that dad gum hypothyroidism.

I have tried to come up with a system to help, and I still sometimes forget.

I do hope you don't forget to regularly though because it is so bad on the heart, and the blood vessels and the lungs.

Will PM  you to catch up on everything else.

take care....Hugs to you as well...........Peggy

Post a Comment